# SDR FDEA202208031864

- Difficulty date: August 3, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26689
- Aircraft time: 75,303 hours, 29,035 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON UPPER SKIN AND DRAG FITTING HOLE #4 HAS A REJECTABLE CRACK INDICATION IN   THE SKIN LAYER AT THE 4:00 POSITION COMPLIED WITH EA STEPS 1-29 F-5730-T0369535 P1, #2 PYLON, UPPER SKIN AND DRAG FITTING   HOLE #4 HAS REJECTABLE CRACK INDICATION IN THE SKIN LAYER AT 4:00 POSITION.  MAJOR REPAIR
